← Return to Prostate Cancer- getting help-questions answered

Discussion
cony2 (@cony2)

Prostate Cancer- getting help-questions answered

Prostate Cancer | Last Active: Sep 21 8:02am | Replies (69)

Comment receiving replies
@web265

Maybe….slightly….but

Was it Covid? Because I'm getting older and harder to regain fitness after all the treatment? Loss of testosterone? Anxiety about all of it?

Correlation doesn't necessarily equal causation right?

It was fairly short lived, not debilitating in any way. Just took a lot longer to recover my running game. Only thing I have now are the dang hot flashes (Power Surges as my wife and I call 'em)

Jump to this post


Replies to "Maybe....slightly....but Was it Covid? Because I'm getting older and harder to regain fitness after all the..."

Thank you for your reply. I had similar problems while on Abiraterone, and had to stop taking it. Breathing was so difficult I couldn’t walk one block without feeling like I would collapse. Within two days after discontinuing Abiraterone I was breathing normal again. Since starting Relugolix the same side effects occurred, but not as serious. After an EKG, ECO, and stress test my Cardiologist says I am fine. It remains a mystery to me.
Thank you again.